Alert archive / Indiana / Frost Advisories in 2014

Frost Advisory 3, NWS Northern Indiana

October 10, 20147 counties in Indiana; 4 counties in Michigan; 4 counties in Ohio

NWS Northern Indiana issued this frost advisory at Oct 10, 2014, 3:25 PM EDT for 7 counties in Indiana; 4 counties in Michigan; 4 counties in Ohio. It took effect at Oct 11, 2014, 2:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 10, 2014, 3:25 PM EDT (19:25 UTC)
In effect from
Oct 11, 2014, 2:00 AM EDT
Expired
Oct 11, 2014, 8:00 AM EDT
In force
6 hr
Issued by
NWS Northern Indiana

Counties DeKalb County, IN, Elkhart County, IN, LaGrange County, IN, Marshall County, IN, Noble County, IN, Starke County, IN, Steuben County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Defiance County, OH, Fulton County, OH, Henry County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 48 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.4 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2014-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2014-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
815 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

728 
WWUS73 KIWX 101925
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
325 PM EDT FRI OCT 10 2014

...FROST ADVISORY TONIGHT...

.A STRONG HIGH PRESSURE SYSTEM OVER THE NORTHERN PLAINS WILL MOVE
SLOWLY SOUTHEAST TONIGHT. CLEARING SKIES AND LIGHT WINDS ARE
EXPECTED WHICH WILL CAUSE TEMPERATURES IN THE AREA TO FALL INTO
THE LOWER AND MIDDLE 30S WITH SOME FROST FORMING BY MORNING. 

INZ003>009-012-014-016-MIZ077>081-OHZ001-002-004-005-110330-
/O.NEW.KIWX.FR.Y.0003.141011T0600Z-141011T1200Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-MARSHALL-KOSCIUSKO-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-
HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...
NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX...
NORTH JUDSON...BASS LAKE...PLYMOUTH...BREMEN...CULVER...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...NILES...BENTON HARBOR...
ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...MARCELLUS...
STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...
BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN...
MONTPELIER...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER
325 PM EDT FRI OCT 10 2014 /225 PM CDT FRI OCT 10 2014/

...FROST ADVISORY IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT
/7 AM CDT/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO
8 AM EDT /7 AM CDT/ SATURDAY. 

HAZARDOUS WEATHER...

 * LOW TEMPERATURES ARE EXPECTED TO BE IN THE LOWER AND MIDDLE
   30S WITH CLEARING SKIES AND LIGHT WINDS. THIS WILL RESULT IN
   SOME FROST FORMING BY MORNING.

IMPACTS...

 * THE FROST MAY KILL SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
2 follow-up statements
780 
WWUS73 KIWX 110215
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1015 PM EDT FRI OCT 10 2014

...FROST ADVISORY TONIGHT...

.A STRONG HIGH PRESSURE SYSTEM OVER THE NORTHERN PLAINS WILL MOVE
SLOWLY SOUTHEAST TONIGHT. CLEARING SKIES AND LIGHT WINDS ARE
EXPECTED WHICH WILL CAUSE TEMPERATURES IN THE AREA TO FALL INTO
THE LOWER AND MIDDLE 30S WITH SOME FROST FORMING BY MORNING.

INZ003>009-012-014-016-MIZ077>081-OHZ001-002-004-005-111200-
/O.CON.KIWX.FR.Y.0003.141011T0600Z-141011T1200Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-MARSHALL-KOSCIUSKO-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-
HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...
NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX...
NORTH JUDSON...BASS LAKE...PLYMOUTH...BREMEN...CULVER...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...NILES...BENTON HARBOR...
ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...MARCELLUS...
STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...
BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN...
MONTPELIER...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER
1015 PM EDT FRI OCT 10 2014 /915 PM CDT FRI OCT 10 2014/

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO
8 AM EDT /7 AM CDT/ SATURDAY...

HAZARDOUS WEATHER...

 * LOW TEMPERATURES ARE EXPECTED TO BE IN THE LOWER AND MIDDLE 
   30S WITH CLEARING SKIES AND LIGHT WINDS. THIS WILL RESULT IN 
   SOME FROST FORMING BY MORNING. 

IMPACTS...

 * THE FROST MAY KILL SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
058 
WWUS73 KIWX 110704
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
304 AM EDT SAT OCT 11 2014

...FROST ADVISORY TONIGHT...

.A CHILLY HIGH PRESSURE SYSTEM OVER THE UPPER MIDWEST WILL BRING
CLEARING SKIES AND LIGHT WINDS TO THE FORECAST AREA. THIS WILL
CAUSE TEMPERATURES TO FALL INTO THE LOWER AND MIDDLE 30S WITH
FROST FORMING BY MORNING.

INZ003>009-012-014-016-MIZ077>081-OHZ001-002-004-005-111200-
/O.CON.KIWX.FR.Y.0003.000000T0000Z-141011T1200Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-MARSHALL-KOSCIUSKO-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-
HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...
NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX...
NORTH JUDSON...BASS LAKE...PLYMOUTH...BREMEN...CULVER...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...NILES...BENTON HARBOR...
ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...MARCELLUS...
STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...
BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN...
MONTPELIER...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER
304 AM EDT SAT OCT 11 2014 /204 AM CDT SAT OCT 11 2014/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT /7 AM CDT/
THIS MORNING...

HAZARDOUS WEATHER...

 * LOW TEMPERATURES ARE EXPECTED TO BE IN THE LOWER AND MIDDLE 
   30S WITH CLEARING SKIES AND LIGHT WINDS. THIS WILL RESULT IN 
   SOME FROST FORMING BY MORNING. 

IMPACTS...

 * THE FROST MAY KILL SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this frost advisory went out at Oct 10, 12:58 PM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Oct 10, 12:58 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1258 PM EDT FRI OCT 10 2014

.SYNOPSIS...
ISSUED AT 1250 PM EDT FRI OCT 10 2014

HIGH PRESSURE CENTERED OVER THE NORTHERN PLAINS WILL MOVE
SOUTHEAST TO NORTHERN ILLINOIS ON SATURDAY... CONTINUING TO CAUSE
FAIR WEATHER ACROSS OUR AREA. HIGHS TODAY AND SATURDAY WILL BE IN
THE MIDDLE AND UPPER 50S. LOWS TONIGHT WILL RANGE FROM THE MID 30S
WITH PATCHY FROST OVER NORTHERN PORTIONS OF THE AREA TO THE UPPER
30S SOUTH.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 356 AM EDT FRI OCT 10 2014

THE FRONT HAD MOVED SOUTH OF THE OHIO RIVER EARLY THIS MORNING...
HOWEVER...SOME LINGERING AREAS OF LIGHT RAIN EXTENDED WELL NORTH OF
THE FRONT IN A AREA OF WEAK LIFT ACROSS CENTRAL INDIANA. THE 12KM
NAM APPEARS TO HANDLE THIS SYSTEM REASONABLY WELL AND IS PREFERRED
OVER THE GFS WHICH DEVELOPS LIGHT RAIN TOO FAR NORTH OF THE FRONT. A
NAM CROSS SECTION DEPICTS INCREASING SUBSIDENCE OVER THE FORECAST
AREA AS COOL AND DRY AIR CONTINUES TO SPREAD INTO THE WESTERN GREAT
LAKES REGION TODAY. NOT MUCH SUPPORT FROM THE THE UPPER LEVEL JET IS
EXPECTED...THEREFORE...KEPT THE FORECAST DRY THROUGH TONIGHT. GIVEN
AN OPTIMUM NIGHT OF RADIATIONAL COOLING WITH LIGHT WINDS...CLEAR
SKIES AND A COOL AND DRY AIRMASS...LOWS TONIGHT SHOULD DIP WELL
DOWN INTO THE 30S WITH PATCHY FROST POSSIBLE FROM LOWER MICHIGAN
INTO NORTHERN INDIANA AND NORTHWEST OHIO.

&&

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 356 AM EDT FRI OCT 10 2014

LONG TERM FORECAST REMAINS INTERESTING WITH VERY STRONG STORM SYSTEM
STILL EXPECTED EARLY NEXT WEEK. POSSIBILITY OF HEAVY RAINFALL AND
ANY SEVERE WEATHER REMAIN THE PRIMARY CONCERNS.

HIGH PRESSURE WILL BE MOVING ACROSS THE GREAT LAKES AND LOCAL AREA
SATURDAY AND TO THE EASTERN LAKES ON SUNDAY. DESPITE PLENTY OF SUN
ON SATURDAY...TEMPERATURES WILL ONLY CLIMB INTO THE UPPER 50S WITH
LIGHT EASTERLY LOW LEVEL FLOW. LIGHT WINDS ACROSS THE EASTERN HALF
OF THE AREA SAT NIGHT WILL ALSO ALLOW TEMPS TO FALL BACK INTO THE
MIDDLE 30S WITH ANOTHER CHANCE FOR PATCHY FROST EARLY SUNDAY
MORNING.

MODELS HAVE CONTINUED TO SLOW AND WEAKEN INITIAL LEAD SHORT WAVE AND
MOISTURE ADVECTION FOR SUNDAY. LATEST GUIDANCE INDICATES MOSTLY
CLEAR SKIES TO START THE DAY WITH INCREASING CLOUDS BY AFTERNOON.
WEAK LIFT ASSOCIATED WITH SUBTLE SHORT WAVE AND THETA E SURGE MAY
STILL BE ENOUGH TO GENERATE A FEW LIGHT SHOWERS IN THE AFTERNOON SO
WILL CONTINUE WITH LOW CHANCE POPS BUT HAVE ADJUSTED TIMING TO AFTER
18Z AND LEFT THE MORNING HOURS DRY. MOISTURE FEED WILL CONTINUE
SUNDAY NIGHT INTO MONDAY AS SOUTHERLY FLOW INCREASES WITH DEEPENING
LONG WAVE TROUGH IN THE PLAINS. MODELS STILL SHOWING A VERY STRONG
120+ KNOT UPPER LEVEL JET...CURRENTLY OVER THE NORTH PACIFIC...
DIGGING INTO THE BASE OF THIS TROUGH. AN OPEN GOMEX WILL ALLOW PWATS
IN EXCESS OF 1.5 INCHES TO MOVE IN SUPPORTING HEAVY RAINFALL
POTENTIAL. GFS40 SHOWING VERY STRONG WIND FIELDS WITH 850MB LOW
LEVEL JET IN EXCESS OF 60 KNOTS MONDAY AND MONDAY NIGHT. THIS
LEADING TO IMPRESSIVE 0-1KM SHEAR VALUES AROUND 60 KNOTS WITH
VEERING LOW LEVEL PROFILE. SEVERE WEATHER IS A POSSIBILITY AS THIS
IS THE TYPICAL SETUP WE SEE FOR OUR SECONDARY FALL SEASON EPISODES
OF HIGH SHEAR LOW CAPE ENVIRONMENTS LEADING TO QLCS STORMS AND LOW
TOPPED SUPERCELLS. HOWEVER...CURRENT MODEL CAPES REMAIN AOB 500 J/KG
AND TIMING OF FRONT AND POTENTIAL CONVECTIVE LINE NOT IDEAL WITH
INDICATIONS IT COULD BE MID TO LATE EVENING OR EVEN OVERNIGHT MONDAY
BEFORE MAIN LINE OF CONVECTION ARRIVES. THUS DETAILS REMAIN MURKY
WITH STRONG JET ENERGY STILL OVER THE PACIFIC SO WILL CONTINUE TO
MONITOR THIS. CERTAINLY WORTHY OF REMAINING AWARE OF POTENTIAL
THROUGH THE HOLIDAY WEEKEND.

TIMING ISSUES WITH FRONTAL PASSAGE AND EVENTUAL DRYING CONTINUE
ESPECIALLY IN LIGHT OF LATEST 00Z/10 ECMWF WHICH NOW CLOSES OFF
UPPER LOW RIGHT OVER THE LOCAL AREA AND THEN RETROGRADES IT WEST.
THIS IN RESPONSE TO STRONG DOWNSTREAM RIDGING AND VERY STRONG JET
DYNAMICS ALOFT. WILL NOT MAKE ANY SIGNIFICANT CHANGES TO SUPERBLEND
INIT UNTIL WE SEE A BIT MORE CONTINUITY IN MODELS. A FEW GFS
ENSEMBLES DO SUPPORT A SLOWER PROGRESSION WHICH MAKES SENSE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1153 AM EDT FRI OCT 10 2014

HIGH PRESSURE CENTERED OVER THE NRN PLAINS WILL MOVE SE TO NRN IL ON
SATURDAY... PROVIDING A CONTINUATION OF VFR CONDITIONS AND LIGHT NE
WINDS ACROSS NRN INDIANA. SOME CIRRUS WILL LIKELY PERSIST THROUGH
THE TAF PERIOD WITH A FEW CU ALSO PSBL THIS AFTN.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...JT
SHORT TERM...SKIPPER
LONG TERM...LASHLEY
AVIATION...JT

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Oct 10, 4:55 AM EDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
455 AM EDT FRI OCT 10 2014

INZ004>009-MIZ077>081-OHZ001-002-004-005-110900-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-BERRIEN-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...
DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...
HILLSDALE...BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON
455 AM EDT FRI OCT 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

PATCHY FROST IS POSSIBLE AGAIN TONIGHT OVER SOUTH CENTRAL LOWER
MICHIGAN...FAR NORTHERN INDIANA...AND FAR NORTHWEST OHIO.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PATCHY FROST WILL BE POSSIBLE ONCE AGAIN SATURDAY MORNING.

SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY INTO TUESDAY. THERE
IS A CHANCE FOR SEVERE WEATHER WITH THIS SYSTEM DUE TO VERY STRONG
WINDS ALOFT. HOWEVER...THE AMOUNT OF INSTABILITY REMAINS IN
QUESTION AS WELL AS THE LOCATION WHERE THE STRONGEST STORMS WILL
DEVELOP. STAY TUNED TO FORECASTS OVER THE WEEKEND.

THERE IS ALSO A CHANCE FOR HEAVY RAINFALL MONDAY NIGHT INTO
TUESDAY WHICH COULD LEAD TO FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-012>018-020-022>027-032>034-OHZ015-016-024-025-110900-
LA PORTE-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-
ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-
BLACKFORD-JAY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...
FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...PAULDING...
ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
455 AM EDT FRI OCT 10 2014 /355 AM CDT FRI OCT 10 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY INTO TUESDAY. THERE
IS A CHANCE FOR SEVERE WEATHER WITH THIS SYSTEM DUE TO VERY STRONG
WINDS ALOFT. HOWEVER...THE AMOUNT OF INSTABILITY REMAINS IN
QUESTION AS WELL AS THE LOCATION WHERE THE STRONGEST STORMS WILL
DEVELOP. STAY TUNED TO FORECASTS OVER THE WEEKEND.

THERE IS ALSO A CHANCE FOR HEAVY RAINFALL MONDAY NIGHT INTO
TUESDAY WHICH COULD LEAD TO FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-110900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
455 AM EDT FRI OCT 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR STRONG THUNDERSTORMS MONDAY INTO TUESDAY.
CONDITIONS HAZARDOUS TO SMALL CRAFT WILL LIKELY DEVELOP BETWEEN
MONDAY AND WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

Nearby

Frost Advisories in Indiana, 2014Frost Advisories in Michigan, 2014Frost Advisories in Ohio, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.